I’m really sorry to butt in here again with my own questions while so many of you are suffering. I honestly do not want sympathies, but hoping for possible answers.
It just so happened that the day after my first LLMD appt and lab work, I had to remove a tick from my belly. Maybe that is not important – it was not attached long, no more than 2 hrs. This was July 1 and there is still a red mark where he was – he was very tightly clamped on.
Because of the new bite, Dr started me on 100 mg Doxy, twice per day. Since then, gradually, my neck and back pain have returned, the back pain often intolerable, but does come and go. I realize that could be from my old infection – the coming and going.
So I don’t know if what I’m experiencing is the Doxy, or a new infection. I don’t’ even know if I’m on enough doxy.
The worst, are my psychiatric symptoms. Every day, at around the same time (late afternoon), my body will start tightening up and all my muscles will clench. I have realized that this is the exact same thing that happened to me after my suspect bite 2 years ago. I had attributed that to anxiety related to a new job w/ a lot of pressure, because that is what it felt like. Also, I had a lot of trouble keeping up in training – I could not remember anything.
I got so sick from it I had to quit, then go thru the anguish of finding a new job. Then I went thru horrible depression while job searching. Since I found my current job, I do need to watch the anxiety, but that part had been better for well over a year – well, at least it felt manageable.
Now, (for the past 2 weeks) it seems to be a physical thing – this starts up every day in the afternoon and gradually builds til my body feels like one huge knot. Then, when I get home the depression hits me very hard and I can’t find a way out of it. I feel very desperate and despondent and tho I am not actually suicidal, I don’t feel I can continue on and don’t much want to live anymore.
I’m sorry, but it is horrible and I don’t think I can take it anymore. I have confided to my daughter about this, and also complained about the increasing pain. She watched UOS trailer and reminded me that the treatment can be more painful than the disease. Beyond that nobody wants to hear my complaints – I am sure because no one knows what to do anyway.
I clean my son’s apt every other week for cash and at the end of last week, my back was hurting so bad, I decided to skip a few doses of Doxy and take some Tylenol and see if I felt any better. I am not positive, but I think I did feel some better. I had a lot of pain, but I made it. And then we had a cookout, so I did not note the depression hitting, although I didn’t feel too hot when I got home. That was yesterday.
I took 2 doxy this morning and this evening, the psychiatric stuff has hit very hard. I feel desperate and kind of ‘out of it’ w/ uncontrollable crying and feelings like I can’t go on. I can’t even make myself get my stuff together for tomorrow and take a shower or pack my lunch. I feel like I can’t go to work anymore, but there is NO WAY that I can call in sick – my desk is piled so high w/ work and I am behind.
I used to like my job and I used to like to work. But I feel like I can’t make myself do it anymore. It’s overwhelming and my whole body is so clenched it hurts. This depression is the worst, tho, because I can’t beef up my attitude or try to think positive – I can’t even see a reason to.
The only thing in this world that brings me one drop of pleasure is burying my face into a real live, furry animal (my dogs) and cry. I have an overwhelming emotional thing there w/ them and I can’t handle it.
Well, I realize that I’m rambling and having trouble thinking. So here’s my questions:
If this is the same way I felt 2 years ago, after that tick bite, would it more likely mean that I did contract a new infection (even while on Doxy), or is this possibly the doxy? Is this some kind of emotional herx? If it is, I can’t take it, I will have to space it. Still, I don’t feel like my dose is very high at all. And I didn’t feel anything like this while on Amox (when I had cellulites and then oral surgery).
Should I quit the doxy for a few days and see what happens? I’m scared to make it worse and I’m scared to not do anything. I feel so mentally ill I cannot even make a decision.
PS, if it's not too late: Since starting the doxy I have not been able to sleep well or for very long, even taking xanax. (not unusual for me, tho) I did not take any doxy yesterday and took 4 xanax, which knocked me out and I slept the best in 2 weeks. So could the doxy be causing the sleeping problems? And yes, I know xanax can depress me. I'm also on antidepressants.
PPS: it feels so bad and overwhelming, I have a very desperate urge to check into a hospital or something. But obviiously, I can't.
Post Edited (+Lyme) : 7/26/2009 6:35:20 PM (GMT-6)